Alert archive / Alabama / Flash Flood Warnings in 2020

Flash Flood Warning 14, NWS Birmingham, AL

April 19, 2020Tallapoosa County, Alabama

NWS Birmingham, AL issued this flash flood warning at Apr 19, 2020, 9:13 AM CDT for Tallapoosa County, Alabama. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 19, 2020, 9:13 AM CDT (14:13 UTC)
Expired
Apr 19, 2020, 12:15 PM CDT
In force
3 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

County Tallapoosa County, AL

The radar

The Maxwell AFB radar (KMXX), 52 km from the middle of the area, began a volume at 14:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 2.2 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1440 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

694 
WGUS54 KBMX 191413
FFWBMX
ALC123-191715-
/O.NEW.KBMX.FF.W.0014.200419T1413Z-200419T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
913 AM CDT Sun Apr 19 2020

The National Weather Service in Birmingham has issued a

* Flash Flood Warning for...
  Tallapoosa County in east central Alabama...

* Until 1215 PM CDT.

* At 912 AM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to three inches of rain have
  already fallen. Flash flooding is ongoing or expected to begin
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Alexander City, Dadeville, Jacksons' Gap, New Site, Goldville,
  Hillabee Creek, Eastern Lake Martin, Northern Lake Martin, Wind
  Creek State Park, Western Lake Martin, Daviston, Horseshoe Bend
  National Military Park, Hackneyville, Dare Park, Eagle Creek and
  Horseshoe Bend.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3285 8560 3276 8601 3309 8601 3309 8598
      3311 8597 3310 8575 3311 8559 3310 8559

FLASH FLOOD...RADAR INDICATED

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Apr 19, 7:17 AM CDT, 1 hour 56 minutes earlier.

Area forecast discussion, Apr 19, 7:17 AM CDT, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
717 AM CDT Sun Apr 19 2020

.UPDATE...
For 12Z Aviation.

&&

.SHORT TERM...
/Updated at 0451 AM CDT Sun Apr 19 2020/

Multichannel water vapor imagery along with global model H500
fields agree in a well-defined trough over far Eastern New Mexico
while a shortwave trough was moving into the area from
Mississippi.

Hand surface analysis valid 09Z/4 am reveals the warm front
extending from south of Meridian, MS east to near Evergreen to
across the Wiregrass region of Southeast Alabama. Higher pressure
was present over the Carolinas while lower pressure was analyzed
to our west across the Mid South and Southern Mississippi River
Valley regions.

National surface analysis at 06z analyzed a surface low near the
Western Oklahoma Panhandle while surface high pressure was
centered over southeast Virginia.

Expect the surface warm front to continue advancing north over
the next few hours, likely to encompass much of our southwest
forecast area by mid morning.

Convection moving into our area from the west is elevated with
abundant lightning and a risk for large hail. Heavy rainfall will
also be a concern with satellite-derived precipitable water
values around 1.4 inches in eastern Mississippi though sampling
data is sparce and may be questionable in quality.

As the warm front moves northward, expect temperatures and dew
points to increase as temperature were in the upper 60s with dew
points in the mid 60s closer to the Gulf of Mexico. We will
provide further updates as the morning progresses and as we
acquire additional information.

05

Previous short-term discussion:
/Updated at 0222 AM CDT Sun Apr 19 2020/

Today and tonight.

A low-amplitude shortwave will move toward the Lower Mississippi
Valley today with severe weather expected in two waves. The first
wave will begin early this morning and continue through the late
morning as elevated thunderstorms develop north of a warm front.
These storms could produce damaging winds and hail up to golf ball
size or possibly larger.

A thermal gradient or effective front will develop as a result of
the morning convection and will be critical in determining the
northward extent of the afternoon and evening severe weather threat.
There is relatively good agreement on the placement of this
boundary which should be located near Montgomery around noon in a
WNW/ESE orientation. A late morning to early afternoon convective
minimum will give the atmosphere a chance to become quite
unstable south of the front. The most plausible scenario is for a
cluster of thunderstorms to form by early afternoon in eastern MS
and move eastward with the warm front beginning to slowly advance
to the northeast. The cluster of storms is likely to grow upscale
across our southwestern counties. Dewpoints around 70 F in the
warm sector and relatively cold temperatures aloft should yield in
SBCAPE of 2000-3500 J/kg. 60-65 kt 500 mb flow and an increasing
low-level jet will be supportive of supercells along the warm
front, bowing segments, and mesovortices mainly across the
southern half of our area. Large hail, damaging winds, and
tornadoes appear possible. There could also be a few elevated
severe storms north of the warm front containing damaging winds
and large hail.

While much attention has been given to the tornado threat across
our southern counties, the low-level wind field is not particularly
impressive. A tendency for veering surface winds could temper the
tornado threat with any pre-QLCS supercells. However, moderate to
strong instability and localized backing could help offset this.
A relatively greater wind damage and embedded tornado threat may
evolve within the QLCS with mid-level flow nearly perpendicular
to spots within the convective line. Damaging wind gusts up to 80
mph seem plausible. If inflow is sufficient, this situation would
also support the chance of strong, EF-2 to EF-3 tornadoes within
mesovortices. Once the QLCS gains momentum, it should quickly move
across out southeastern counties and may be out of our forecast
area by 10 PM.

Flash flooding is also a significant threat this afternoon and
evening along and north of the warm front due to training
thunderstorms.

.LONG TERM...
/Updated at 0245 PM CDT Sat Apr 18 2020/

Monday through Thursday.

With that initial storm system out of the way, we can start to look
towards the rest of the week. The upper level flow remains largely
zonal to WSW Monday and Tuesday, with dry weather indicated both
days. Another southern stream shortwave trough is forecast by the
models to move across the southern Plains and into the OH/TN valleys
in the Wednesday-Thursday time frame. The associated surface low is
forecast to track (roughly/generally speaking) from the ArkLaTex to
eastern KY or TN, with lowest pressures in the 990s.

Global models have now shown varying degrees of favorable
instability parameters, shear parameters, and severe weather
composite index parameters for at least a few runs now. I think
there is enough general agreement in the models now to introduce at
least a small confidence mention of severe/tornadoes in the HWO for
late Wednesday into Thursday. As per usual, there's still some
spatial, temporal, and magnitudinal (?) details to be hashed out.
But right now, it appears the main time frame of concern is late
Wednesday (probably overnight) into Thursday.

/61/

&&

.AVIATION...
12Z TAF Discussion.

Conditions have deteriorated this morning from southwest to
northeast as round one of strong to severe storms moves through.
There may be a lull in the action once the warm front moves
through, but isolated to scattered storms could develop and impact
flights. The bigger impact to TAFs will be in the afternoon after
18z in the west and possible through the end of the in the
southeast. Will continue to evaluate through the period. Multiple
AWW for MGM, TOI, and EET will likely be needed.

AMD NOT SKED will continue for ASN until further notice due to
persisting communication issues.

16

&&

.FIRE WEATHER...

A warm front will move northward this morning with multiple waves
of showers and storms expected through the evening. Dry
conditions should return for Monday with RH values well above
critical thresholds.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     66  55  71  47  74 / 100 100  30   0   0
Anniston    68  56  73  48  75 / 100 100  20   0   0
Birmingham  70  57  73  50  76 / 100 100  10   0   0
Tuscaloosa  72  57  74  51  78 / 100 100   0   0   0
Calera      71  58  73  50  75 / 100 100  10   0   0
Auburn      70  61  73  51  75 / 100 100  20   0   0
Montgomery  77  62  75  52  79 / 100 100   0   0   0
Troy        79  64  78  54  79 / 100 100  10   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
Flash Flood Watch through late tonight for the following
counties: Autauga...Barbour...Bibb...Bullock...Calhoun...
Chambers...Chilton...Clay...Cleburne...Coosa...Dallas...Elmore...
Fayette...Greene...Hale...Jefferson...Lamar...Lee...Lowndes...
Macon...Marengo...Montgomery...Perry...Pickens...Pike...
Randolph...Russell...Shelby...St. Clair...Sumter...Talladega...
Tallapoosa...Tuscaloosa...Walker.

&&
Hazardous weather outlook, Apr 19, 3:13 AM CDT, 6 hours before
Hazardous Weather Outlook
National Weather Service Birmingham AL
313 AM CDT Sun Apr 19 2020

ALZ011>015-017>050-201115-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
313 AM CDT Sun Apr 19 2020

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

There will be two waves of severe storms today. The first wave is
ongoing and is expected to continue through 11 AM. A few severe
storms could produce hail up to golf ball size and damaging winds up
to 60 mph. This threat covers all of Central Alabama.

A second, stronger wave of severe storms is expected this afternoon
and evening from 2 PM to midnight. The greatest threat for severe
storms and the tornado threat should remain across the southern half
of Central Alabama or along and south of a line from Sumter County to
Chilton County to Chambers County. Strong tornadoes, damaging winds
up to 80 mph and golf ball size will be possible in this area. To the
north, a few storms could produce damaging winds and quarter size
hail.

Training thunderstorms may result in flash flooding this afternoon
and evening.

Minor flooding is occurring along portions of the Tombigbee and
Black Warrior river basins. Please see flood statements for specific
details.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Minor flooding will continue along portions of the Tombigbee and
Black Warrior river basins through Sunday. Please see flood
statements for specific details.

There is a threat of another round of severe thunderstorms,
including tornadoes, across all of central Alabama from late
Wednesday night into Thursday.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management will be needed
today and tonight. Please follow all local, state, and CDC guidelines
in regards to travel.

In the hours before

Local storm report, Apr 19, 7:35 AM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
735 AM CDT SUN APR 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 AM     HAIL             ALEXANDER CITY          32.94N 85.95W
04/19/2020  E1.00 INCH       TALLAPOOSA         AL   PUBLIC

            QUARTER SIZED HAIL REPORTED. POWER OUTAGES
            WITH POSSIBLE TREE LIMBS DOWN.

0706 AM     HAIL             ALEXANDER CITY          32.94N 85.95W
04/19/2020  E1.75 INCH       TALLAPOOSA         AL   EMERGENCY MNGR

            GOLF BALL SIZE HAIL IN ALEX CITY.

0705 AM     TSTM WND GST     RUSSELL FIELD AIRPORT   32.91N 85.96W
04/19/2020  E56 MPH          TALLAPOOSA         AL   AWOS

            KALX AWOS REPORTS PEAK WIND GUST OF 49 KNOTS
            OR 56 MPH.

0652 AM     TSTM WND DMG     HANOVER                 33.00N 86.20W
04/19/2020                   COOSA              AL   PUBLIC

            WINDOWS BLOWN OUT OF A MANUFACTURED HOME.
            SEA CAMPER SITTING ON GROUND MOVED SIDEWAYS.
            A PIECE OF FARM EQUIPMENT OVERTURNED. HAIL
            AT LEAST DIME SIZED REPORTED.

0649 AM     TSTM WND DMG     ROCKFORD                32.89N 86.22W
04/19/2020                   COOSA              AL   BROADCAST MEDIA

            WIDEPREAD WIND DAMAGE ACROSS COOSA COUNTY.
            NUMEROUS TREES DOWN TO THE TALLAPOOSA COUNTY
            LINE. TIME AND LOCATION APPROXIMATE.

0645 AM     TSTM WND DMG     1 N WEOGUFKA            33.03N 86.32W
04/19/2020                   COOSA              AL   EMERGENCY MNGR

            MULTIPLE TREES DOWN ACROSS PORTIONS OF COOSA
            COUNTY. REPORTS OF ENTRAPMENTS IN SOME
            STRUCTURES. MULTIPLE ROADS BLOCKED BY FALLEN
            TREES. TIME AND LOCATION APPROXIMATE.

0618 AM     TSTM WND DMG     THORSBY                 32.92N 86.71W
04/19/2020                   CHILTON            AL   911 CALL CENTER

            MULTIPLE REPORTS OF TREES DOWN IN THE
            THORSBY AREA. A FEW REPORTS OF ROADS BLOCKED
            BY FALLING TREES. A FEW REPORTS OF TREES
            FALLEN ONTO VEHICLES. A FEW TREES FELL ON
            SOME STRUCTURES. REPORTS OF SOME POWER LINES
            DOWN.

&&
Special weather statement, Apr 19, 7:41 AM CDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Birmingham AL
741 AM CDT Sun Apr 19 2020

ALZ023>025-034-191315-
Bibb AL-Jefferson AL-Shelby AL-Tuscaloosa AL-
741 AM CDT Sun Apr 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TUSCALOOSA...WESTERN
SHELBY...NORTHERN BIBB AND SOUTHWESTERN JEFFERSON COUNTIES UNTIL 815
AM CDT...

At 741 AM CDT, Doppler radar was tracking a strong thunderstorm near
Brookwood, or 11 miles northeast of Holt, moving east at 60 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Birmingham, southeastern Tuscaloosa, Hoover, Vestavia Hills,
Alabaster, Bessemer, Homewood, Pelham, Mountain Brook, Helena,
Hueytown, Fairfield, Fultondale, Montevallo, Holt, Pleasant Grove,
Midfield, Adamsville, Brighton and Indian Springs Village.

LAT...LON 3352 8737 3353 8732 3351 8732 3351 8727
      3352 8728 3353 8727 3352 8726 3352 8725
      3354 8723 3354 8722 3355 8719 3356 8719
      3363 8687 3339 8668 3309 8686 3307 8755
TIME...MOT...LOC 1241Z 265DEG 53KT 3333 8733

40/Sizemore
Local storm report, Apr 19, 7:58 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
758 AM CDT SUN APR 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0702 AM     TSTM WND DMG     ALEXANDER CITY          32.94N 85.95W
04/19/2020                   TALLAPOOSA         AL   EMERGENCY MNGR

            REPORTS OF WIDESPREAD TREES DOWN, POWER
            LINES DOWN AND FIRST RESPONDERS RESPONDING
            TO ENTRAPMENTS. TIME AND LOCATION
            APPROXIMATE.

&&

JH
Local storm report, Apr 19, 8:00 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
800 AM CDT SUN APR 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 AM     TSTM WND DMG     HISSOP                  32.89N 86.15W
04/19/2020                   COOSA              AL   EMERGENCY MNGR

            MULTIPLE REPORTS OF TREES AND POWER LINES
            DOWN. REPORTS OF CARS TOPPLED. PHONE SERVICE
            VERY SPOTTY WITH LIMITED CELLULAR PHONE
            COVERAGE.

&&

JH
Local storm report, Apr 19, 8:28 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
828 AM CDT SUN APR 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     TSTM WND DMG     2 SSE WAXAHATCHEE AT LA 33.03N 86.56W
04/19/2020                   SHELBY             AL   EMERGENCY MNGR

            NUMEROUS TREES DOWN BLOCKING CR47 AND DUCK
            COVE ROAD IN FAR SOUTHEAST SHELBY COUNTY.

&&

JH
Local storm report, Apr 19, 8:30 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
830 AM CDT SUN APR 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 AM     TSTM WND DMG     GAP OF THE MOUNTAIN     32.91N 86.61W
04/19/2020                   CHILTON            AL   BROADCAST MEDIA

            NUMEROUS TREES DOWN, MANY ON HOMES.

&&

AS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 9:40 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Pickens, Sumter21 days
Apr 18, 9:40 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter21 days
Apr 19, 2:37 AM CDTSpecial Weather StatementBMXPickens53 min
Apr 19, 4:27 AM CDTSpecial Weather StatementBMXGreene48 min
Apr 19, 4:53 AM CDTSevere Thunderstorm WarningBMXGreene, Hale, Pickens, Tuscaloosa49 min
Apr 19, 5:29 AM CDTSpecial Weather StatementBMXBibb46 min
Apr 19, 6:14 AM CDTSpecial Weather StatementBMXShelby46 min
Apr 19, 6:24 AM CDTSevere Thunderstorm WarningBMXChilton, Coosa, Shelby, Talladega36 min
Apr 19, 6:46 AM CDTSevere Thunderstorm WarningBMXCoosa, Tallapoosa44 min
Apr 19, 6:57 AM CDTSpecial Weather StatementBMXFayette33 min
Apr 19, 7:21 AM CDTSevere Thunderstorm WarningBMXChambers, Lee, Tallapoosa54 min
Apr 19, 7:41 AM CDTSpecial Weather StatementBMXJefferson34 min
Apr 19, 7:52 AM CDTSevere Thunderstorm WarningBMXBibb, Jefferson, Shelby, Tuscaloosa24 min
Apr 19, 8:00 AM CDTFlash Flood WarningBMXBibb, Chilton, Coosa, Jefferson, Shelby, Tuscaloosa3 hr
Apr 19, 8:52 AM CDTRiver Flood WarningBMXBibb, Jefferson, Shelby29 hr
Apr 19, 8:56 AM CDTRiver Flood WarningBMXElmore, Montgomery4 days
Apr 19, 9:03 AM CDTRiver Flood WarningBMXDallas, Perry3 days
Apr 19, 10:35 AM CDTSpecial Weather StatementBMXPickens40 min
Apr 19, 10:45 AM CDTSevere Thunderstorm WarningBMXPickens26 min
Apr 19, 10:59 AM CDTFlash Flood Warning Considerable damage threatBMXBibb, Chilton, Coosa, Shelby, Talladega3 hr
Apr 19, 11:09 AM CDTSpecial Weather StatementBMXTuscaloosa36 min
Apr 19, 11:42 AM CDTAreal Flood AdvisoryBMXBibb, Jefferson, Shelby, Tuscaloosa3 hr
Apr 19, 12:45 PM CDTAreal Flood AdvisoryBMXChambers, Tallapoosa4 hr
Apr 19, 12:57 PM CDTFlash Flood WarningBMXBarbour, Bullock3 hr
Apr 19, 1:57 PM CDTAreal Flood WarningBMXBibb, Chilton, Coosa, Perry, Shelby, Talladega6 hr
Apr 19, 2:11 PM CDTSpecial Weather StatementBMXDallas34 min
Apr 19, 2:21 PM CDTSpecial Weather StatementBMXSumter24 min
Apr 19, 2:44 PM CDTSpecial Weather StatementBMXGreene31 min
Apr 19, 2:53 PM CDTAreal Flood AdvisoryBMXBibb, Greene, Jefferson, Pickens, Shelby, Tuscaloosa3 hr
Apr 19, 3:21 PM CDTFlash Flood WarningBMXChambers, Tallapoosa3 hr
Apr 19, 3:48 PM CDTSpecial Weather StatementBMXSumter27 min
Apr 19, 4:22 PM CDTSpecial Weather StatementBMXMarengo23 min
Apr 19, 4:48 PM CDTSevere Thunderstorm WarningBMXMarengo42 min
Apr 19, 5:08 PM CDTSevere Thunderstorm WarningBMXSumter37 min
Apr 19, 5:21 PM CDTAreal Flood AdvisoryBMXAutauga, Elmore, Lee, Macon, Tallapoosa3 hr
Apr 19, 5:23 PM CDTSpecial Weather StatementBMXElmore37 min
Apr 19, 5:30 PM CDTSpecial Weather StatementBMXLee45 min
Apr 19, 5:40 PM CDTSpecial Weather StatementBMXMarengo35 min
Apr 19, 5:55 PM CDTTornado WarningBMXMarengo23 min
Apr 19, 6:18 PM CDTSpecial Weather StatementBMXLowndes42 min
Apr 19, 6:35 PM CDTSevere Thunderstorm WarningBMXLowndes40 min

Nearby

Flash Flood Warnings in Alabama, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.